MAUDE Adverse Event Report: OLYMPUS WINTER & IBE GMBH TELESCOPE, 30°, WIDEANGLE, 4 MM; RIGID ENDOSCOPE TELESCOPE

OLYMPUS WINTER & IBE GMBH TELESCOPE, 30°, WIDEANGLE, 4 MM; RIGID ENDOSCOPE TELESCOPE
Model Number A22005A
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1 initial reporter establishment name: (b)(6) hospital maternal and child health family planning service center, (b)(6) the device was returned to olympus for inspection, and the reported failure was confirmed.In addition, the following reportable malfunctions were identified during the device evaluation: component failure of the light guide adapter.A root cause could not be identified.Based on the results of the investigation, it is likely the following led to the malfunction: component failure of the light guide adapter.In regard to the newly identified malfunctions, a root cause could not be established.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
 
Event or Problem Description
It was reported that the rigid endoscope telescope had a damaged light guide adapter.The issue was found during inspection for use.There were no reports of patient harm.

Brand Name
TELESCOPE, 30°, WIDEANGLE, 4 MM
Common Device Name
RIGID ENDOSCOPE TELESCOPE
Manufacturer (Section D)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM  22045
Manufacturer (Section G)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM   22045
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key23973754
Report Number9610773-2026-00067
Device Sequence Number10626449
Product Code HIH
UDI-Device Identifier04042761020886
UDI-Public04042761020886
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K897003
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberA22005A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/10/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/08/2025
Initial Report FDA Received Date01/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/14/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown